Back to Breakroom
NurseMove
NurseMove Official

NurseMove News · 1 day ago

Answer: Today's NCLEX Question of the Day

The answer is B) Hold the digoxin and notify the provider. Digoxin slows the heart rate, so the apical pulse is checked for a full minute before every dose. A common teaching guideline is to hold the dose if the adult apical pulse is below 60 (or per facility policy and the provider's parameters). Yellow or green-tinged vision is a classic sign of digoxin toxicity, along with nausea, vomiting and loss of appetite. The provider will likely want a digoxin level and a potassium level, because low potassium increases the risk of toxicity. Why not the others: A and D give a drug the client shouldn't receive right now; C means changing a dose on your own, which is outside nursing scope. NCLEX tip: before digoxin, think "apical pulse, potassium, and vision changes." How did you do? Tell us below.

Join the discussion

💬 Did you get it right? What other drugs do you always check a vital sign before giving?

Comments (0)

Log in to join the conversation.

No comments yet.